# SDR VNAA2011022700012

- Difficulty date: February 22, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 17,129 hours, 17,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER LANDING GEAR HANDLE SELECTED TO THE UP POSITION, NOSE DOOR OPEN CAS MSG AND GEAR DISAGREE CAS MSG APPEARED APPROXIMATELY 10 SECS LATER.  AIRCRAFT RETURNED TO DAY LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE PROXIMITY SENSOR BRACKET USING THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
